# SDR OZCA202011190001

- Difficulty date: November 16, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N651BC
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 49,139 hours, 50,380 cycles
- Engine: Ge CT75A2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ATOMIZED OIL HAZE IN COCKPIT UNABLE TO SEE OUTSIDE OF INSTRUMENTS, AFTER HP'S WERE TURNED ON AND RECIRCLE SWITCH.  MAINTENANCE PERFORMED, INSPECTED LT AND RT ACM'S FOR LEAKS AND OPERATIONS CHECK.   INSPECTED LT AND RT ENGINE FOR INTERNAL OIL LEAKS, NO FAULTS FOUND.   PERFORMED LT AND RT ENGINE RUN, IAW SAAB 340 72-00-00, NO FAULTS FOUND.
